MathSciNet Relay Station
MathSciNet bibliographic data
MR2877697 34D20 (26A33 34A08 39B82)
Wang, JinRong; Lv, LinLi; Zhou, Yong New concepts and results in stability of fractional differential equations. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 6, 2530–2538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement